Access Restriction

Author Chow, Tse-Sun ♦ Milnes, Harold Willis
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1960
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Abstract In this paper the numerical solution of Laplace's equation for the circle is discussed and consideration is given to the convergence of the solution obtained by the boundary contraction method to the analytic solution. It is proved that in order to achieve this a relation between the mesh sizes in the circumferential and radial direction must exist. It is also demonstrated that the error due to the contraction of boundaries can be made insignificant.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1960-01-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 7
Issue Number 1
Page Count 9
Starting Page 37
Ending Page 45

Open content in new tab

   Open content in new tab
Source: ACM Digital Library